# SDR FDEA201110144490

- Difficulty date: October 14, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852257
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP. RT UPPER SILL UPPER INNER FLANGE HAS CORROSION AT ANCHOR NUT, BS 1400-1440.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 104. REPAIR IS CLASSIFIED AS MAJOR.
